Some non-homogeneous symbols and associated pseudo-differential operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1967)
- Volume: 21, Issue: 4, page 547-574
- ISSN: 0391-173X
Access Full Article
topHow to cite
topReferences
top- 1 J.J. Kohn and L. Nirenberg: An Algebra of Pseudo-Differential Operators, Comm. Pure Appl. Math., February-May 1965. Zbl0171.35101MR176362
- 2 L. Hörmander: Psendo-Differential Operators and Non-Elliptic Boundary ProblemsAnn. of Math., January 1966. Zbl0132.07402MR233064
- 3 L. Hörmander: Hypoelliptic pseudo-differential operators, Conference Chicago.
- 4 S. Zaidman: On Kohn-Nirenberg's pseudo-differential operators, in preparation. Zbl0512.35079
- 5 S. Zaidman: Operatori pseudo-differenziali, Rend. Sem. Mat. Fis.Milano, to appear. Zbl0204.11002MR227602
- 6 S. Zaidman: Théorie des distributions, Univ. Lovel, 1965.